2017
Том 69
№ 9

All Issues

An application of the method of polynomial operators to the approximation of solutions of the ballistic problem of Nicliborc

Makhmudov A. P.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 27 (1975), no. 3, pp 270-278.

Citation Example: Makhmudov A. P. An application of the method of polynomial operators to the approximation of solutions of the ballistic problem of Nicliborc // Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 337–347.

Full text